I have been taking Adderall xr for 1 year without severe side effects. Recently the doctor switched me to Adderall at my request because of a change in insurance. I take 20 mg in the morning and 10 mg 6 hours later. I have been taking it for 2 weeks and it works well for the ADD but for the past 3 days I have experienced body aches, nausea and numbness in my arms and legs. I havent taken the adderall today and I havent experienced the numbness but I still do not feel well. So my question is can the change from Adderall XR to Adderall cause these side effects?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.